MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22518UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a severely tortuous and moderately calcified lesion located in the mid to distal lad.The device was inspected with no issues noted.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.It was reported that stent deformation occurred in vivo during positioning.The procedure was completed using a resolute onyx 2.25 x 15 mm des.No patient injury was reported.
 
Additional Manufacturer Narrative
There was 90% lesion stenosis.Excessive force was not used during delivery.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: the stent appeared curved.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 3rd, 11th and 17th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency could not be verified with a 0.015 inch mandrel due to the curved shape of the stent.No other damage evident to the remainder of the device.Additional information: in total, three resolute onyx drug eluting stents were successfully implanted in the patient during the procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8463800
Report Number9612164-2019-01094
Device Sequence Number11169866
Product Code NIQ
UDI-Device Identifier00643169556720
UDI-Public00643169556720
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2019
Device Catalogue NumberRONYX22518UX
Device Lot Number0008569494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer04/01/2019
05/29/2019
07/10/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date04/30/2019
06/26/2019
07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight48